# SDR CALA2017103003870

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 56,000 hours, 20,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT LEFT SEATS 7-14, OVERHEAD EMERGENCY LIGHTS OUT AT RIGHT OVERHEAD BINS 21-28, AND EXTERIOR OVERWING EMERGENCY LIGHTS OUT. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT SPOTS 1671 AND 1676 IAW AMM 33-51-06. OPS CHECK GOOD.
